Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


xanax guy again
Jan 27, 2011

Thanks for your response im the one that had the unprotected possible exposure after a long night of drinking after taking xanax and was pretty much raped after passing out on friends girlfriends couch. One more question it has been 10 months since then and im having these fairly large pimple like bumps on my chest legs and buttox as well as my face and even around my ears. They take forever to heal and have been feeling quite dizzy lately. My last test was a almost 7 month negative oraquick but I feel like im still having symptoms and worried to death should I re test ?

Response from Dr. Frascino

Hi Xanax Guy,

Should you retest? Nope! I have not changed my assessment. (See below.) "Your repeatedly negative HIV tests out to seven months are conclusive and definitive. HIV is not your problem. No way. No how. No additional HIV tests are warranted. . . ."

If you are having problems with "pimple-like bumps," you should see a dermatologist.

Dr. Bob

need some insight Please Jan 4, 2011

Ok happily married male 30 yrs. Went out with a friend and his gf one night. First time id been out in years and was really anxious (on xanax for panic attacks). Took 2 xanax and my friend kept buying shots because it had been so long since I went out. An aquaintance of his gf ended up being there and ultimately came back to his gf's apartment with us. While waiting for my friend and his girl to finish up their thing I passed out on couch (extremely intoxicated) and her friend was on other couch. When I came to her friend was on top of me riding me unprotected at first I thought it was my wife that's how out of it I was. When I realized what was going on I immediately shoved her off and got the hell out of there. Had a hiv blood test done 2 months and almost 3 months and have had oraquick mouthswab done out to 7 months am I conclusive? Scared to infect my wife with anything and having lots of symptoms. Weird pimple like rash started a month later wich I still have dry skin on elbows and knees and every now and then my balls hurt and get a little swollen dizzy spells nightsweatssore muscles. Is this all stress related want to resume normal intercourse with wife without worry of infection thanks dr.bob

Response from Dr. Frascino

Hi,

You took two Xanax and then had multiple shots and got "extremely intoxicated"??? Hmm. Not a good idea. But I guess you already know that by now, right?

So this acquaintance of your buddy's girlfriend decided to jump your bones (or at least your boner) while you were passed out??? Ohhh . . . that's a bit creepy. I am impressed you apparently were able to "rise to the occasion" despite being close to comatose. So you wake up and think that chick bouncing on your pocket rocket is your wife, but soon come to your senses and realize it's not. OK, so your risk is unprotected (and unconscious) insertive penile-vaginal sex with a really horned-up chick who was obviously desperate to get laid. This did put you at some degree of risk for STDs, including HIV. However, your repeatedly negative HIV tests out to seven months are conclusive and definitive. HIV is not your problem. No way. No how. No additional HIV tests are warranted and there is no way you could infect your wife. Your symptoms are not worrisome for acute retrial syndrome, but rather are consistent with anxiety.

Stop worrying about a disease you could not possibly have. All is well, including you.

Happy New Year.

Dr. Bob



Previous
Do you see something on the distant horizont?
Next
Post-nPEP testing, do I need more?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement